CureZone   Log On   Join
 

Re: Found my Problem... by brillo ..... Diet & Nutrition Support Forum

Date:   3/23/2004 11:20:00 AM ( 18 years ago ago)
Hits:   2,122
URL:   https://curezone.com/forums/fm.asp?i=11368

Hello folks. I too have tried to "get off" paxil. I was on a very low dose @ 10mg. But I found out the lower the dose the more difficult it is.I too am trying to get some weight off and paxil is known for slowing done the metabolism. I had lots of detox symptoms.. but seem to be doing ok now. A great web site which I think can be applied to any of the SSRI's is www.quitpaxil.org. I also found out that these drugs deplete the neurotransmitter dopamine which is responsible for parkinsons.It can cause fine tremors of the hands etc. If you are still on these drugs a food remedy is eating fava beans. A single serving is = to a dose of sinamet [used to treat parkinsons].other ideas: you need to boost your own bodies production of seritonin. so as you taper off the meds add 5htp[50-100mgs]+ B6[50-200mgs]+taurine 500mg's in the pm,it will help you sleep and are the precursors to making seritonin, drink lots of water,and tyrosine[500mg]in the am w/o a protein meal.GABA is also good for calming effect., take magnesium malate @ bedtime for the restless leg jitters, and I also have some kava products on hand if I get anxious.. so far so good.. hope this helps ya.
 

<< Return to the standard message view

fetched in 0.03 sec, referred by curezone.com/forums/fmp.asp?i=11368